American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(15A21) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 43 of 43 found      Go to page: 1 2

[31] David Wright. The amalgamated free product structure of ${\text{GL}}_2 \left( {K\left[ {X_1 , \cdots ,X_n } \right]} \right)$. Bull. Amer. Math. Soc. 82 (1976) 724-726. MR 0407167.
Abstract, references, and article information   
View Article: PDF

[32] Robert E. Hartwig. Roth's equivalence problem in unit regular rings . Proc. Amer. Math. Soc. 59 (1976) 39-44. MR 0409543.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Lawrence S. Levy. Sometimes only square matrices can be diagonalized . Proc. Amer. Math. Soc. 52 (1975) 18-22. MR 0376775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Robert Zarrow. A canonical form for symmetric and skew-symmetric extended symplectic modular matrices with applications to Riemann surface theory . Trans. Amer. Math. Soc. 204 (1975) 207-227. MR 0407324.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Richard Sinkhorn. Diagonal equivalence to matrices with prescribed row and column sums. II . Proc. Amer. Math. Soc. 45 (1974) 195-198. MR 0357434.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Thomas S. Shores and Roger Wiegand. Decompositions of modules and matrices. Bull. Amer. Math. Soc. 79 (1973) 1277-1280. MR 0342507.
Abstract, references, and article information   
View Article: PDF

[37] J. Pomfret. Similarity of matrices over finite rings . Proc. Amer. Math. Soc. 37 (1973) 421-422. MR 0309963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Edward Spence. $m$-symplectic matrices . Trans. Amer. Math. Soc. 170 (1972) 447-457. MR 0311684.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Merrill M. Flood. Equivalence of pairs of matrices . Trans. Amer. Math. Soc. 44 (1938) 8-17. MR 1501957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] M. H. Ingraham and M. C. Wolf. Relative linear sets and similarity of matrices whose elements belong to a division algebra . Trans. Amer. Math. Soc. 42 (1937) 16-31. MR 1501911.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] R. V. Churchill. Canonical forms for symmetric linear vector functions in pseudo-Euclidean space . Trans. Amer. Math. Soc. 34 (1932) 784-794. MR 1501663.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] J. H. M. Wedderburn. On matrices whose coefficients are functions of a single variable . Trans. Amer. Math. Soc. 16 (1915) 328-332. MR 1501015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Arthur Ranum. Concerning linear substitutions of finite period with rational coefficients . Trans. Amer. Math. Soc. 9 (1908) 183-202. MR 1500808.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 43 of 43 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia